Previous |  Up |  Next


Title: Kubická involuce na prostorové kvintice rodu 2 (Czech)
Title: Cubic involution on a space quintic of genus 2 (English)
Title: Die kubische Involution auf einer Raumkurve fünften Grades vom Geschlecht zwei (German)
Title: L’involution cubique sur la quintique gauche de genre deux (French)
Author: Mikan, Milan
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 57
Issue: 2
Year: 1928
Pages: 114-118
Summary lang: French
Category: math
idZBL: JFM 54.0700.02
DOI: 10.21136/CPMF.1928.121764
Date available: 2009-08-29T17:03:26Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_057-1928-2_6.pdf 758.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo